# SDR REXA2018060200541

- Difficulty date: June 2, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guard
- Part number: LE670397251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD HINGE UPPER GUARD FOR WIRE HARNESS IS CRACKED. REMOVED AND REPLACED GUARD WITH NEW GUARD, INSTALLED IAW SRM 51-41-02.
